# SDR DALA2021040802069

- Difficulty date: April 7, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 92,138 hours, 41,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bss 1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 DURING FLOOR PANELS REMOVAL ON W4 WAS FOUND CORROSION ON FLOOR BEAM UPPER CHORD STA 1640 BTW RBL 0 AND RBL 10 AT PASSENGER COMPARTMENT FLOOR STRUCTURE (IN REFERENCE NRC 00380). CORRECTIVE ACTION: SUMMARY OF NRC 00389: FLOOR BEAM UPPER CHORD STA 1640 BTW RBL 0 AND RBL 10 AT PASSENGER COMPARTMENT FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM. (1775256) STRUCTURE WAS REPAIRED PER B757-200 SRM. (1775256)
